# SDR IPXA10558546

- Difficulty date: February 16, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 12,760 hours, 8,586 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7250 · Turbine Section
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR 1 ENG LP TURBINE CASE DRAIN TUBE 2 LWR SUPPORT BRACKETS ARE LOOSE.  REMOVED 2EA BRACKETS, FABRICATED AND INSTALLED NEW BRACKETS ON NR1 ENGINE LP CASE IAW AMM 78-11-04-8 STEP 7 FRS REPAIR 6255.
